| Catalog Number |
382534 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Upon assessment it was discovered that the iv was leaking.Upon removal, it was discovered that the catheter detached from the hub and suspected to be retained in patient.Ultrasound and ct performed and patient transferred to another facility for vascular surgery consult.Additional information 3/10/2026: us and ct reported.Was catheter retention confirmed? retention was presumed present and patient was transferred to outside facility.Transfer for vascular surgery consult reported.Did the patient require surgical removal of catheter? it appears that surgery was not performed as outside facility could not confirm retention.If yes, what type of surgery.If no, please describe a medical/surgical treatment required due to this specific event.Upon further investigation and information obtained, it appears that the diagnostics and transfer were the only interventions related to this event.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382534 and lot number 5295301.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.